MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD CLEO INFUSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD CLEO INFUSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7231-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4) as a result of warning letter cms# (b)(4).A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing were performed.Visual inspection found that the sample had the retractor active and the cannula with the tube.Functional testing found that a leak was detected in the luer.During a review of the manufacturing process, load luer on buckle on fixture and dispense uv adhesive, cure and inspection (one hundred percent) operation were inspected to ensure that luer was properly assembled; no discrepancies were found.Training records were reviewed, operators are trained on operations been performed.Thirty-two extension tubes samples from packaging area were taken and inspect to ensure that the luer does not present any damage and no discrepancies were found.Production personnel verifies one hundred percent that the part (or assembly) has the correct components, features, elements and/or shape.Quality personnel verifies at a one hourly interval that the tubes are bonded to the luer and buckle and that the set is not plugged.The root cause of the reported issue was found to be production staff did not detect the damage or broken luer.A quality alert was generated to ensure that during the inspection, the operators can detect that the luer does not present any damage.
 
Event or Problem Description
It was reported that the product is leaking at the luerlock.No patient injury was reported.

Brand Name
CADD CLEO INFUSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15680770
Report Number3012307300-2022-26349
Device Sequence Number12377600
Product Code FPA
UDI-Device Identifier30610586028407
UDI-Public30610586028407
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K042172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2022
Device Model Number21-7231-24
Device Catalogue Number21-7231-24
Device Lot Number77X147
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2022
Initial Report FDA Received Date10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown